MathSciNet Relay Station
MathSciNet bibliographic data
MR2357356 60K35 (05C50 05C90 47B80 60H20)
Müller, Peter; Stollmann, Peter Spectral asymptotics of the Laplacian on supercritical bond-percolation graphs. J. Funct. Anal. 252 (2007), no. 1, 233–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement